MathSciNet Relay Station
MathSciNet bibliographic data
MR1107453 11R58 (14H05)
García, Arnaldo; Stichtenoth, Henning Elementary abelian $p$-extensions of algebraic function fields. Manuscripta Math. 72 (1991), no. 1, 67–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement